# SDR CKSA98676

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0670444
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF THE 65B06740-44 FRAME ASSY AT STA 920, WL 92, BL 0 TO LBL 20 HAS AREA OF LEVEL 2 CORROSION COVERING APPROX 10 PERCENT OF SFC.  REPAIRED IAW BOEING ASA CKF-EXB-239 SUPP SHT 2 ITEM 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI2902, CPCP TASK CARD NR C53-190-01-02.
